a headache that will most likely require the OTC drug of the same name
"All that talkin' is gon' give me a tylenol.." - Kanye West "Celebration"
n brand of a painkiller whose active ingredient is acetaminophen
outside North America).
Don't take more than the recommended dose of this stuff (or of any other paracetamol/acetaminophen based painkiller
s). Overdose can cause liver
failure, a fairly unpleasant way to die.
There are tales of people overdosing on tylenol/paracetamol pills one evening, and waking up the next morning feeling sheepish... they go about their business as normal, then later that afternoon start to feel really ill, get rushed to hospital and die shortly afterwards because their liver is knackered
You really do *not* want to overdose on Tylenol/paracetamol. Trust me on this one.
A cough medicine, which in large doses, can cause a feeling of high. Due to the ingredient Cocomide.
Shut up and point me to the direction of your tylenol closet.